BibTeX record journals/jgo/ChenLZ15

download as .bib file

@article{DBLP:journals/jgo/ChenLZ15,
  author    = {Bilian Chen and
               Zhening Li and
               Shuzhong Zhang},
  title     = {On optimal low rank Tucker approximation for tensors: the case for
               an adjustable core size},
  journal   = {J. Global Optimization},
  volume    = {62},
  number    = {4},
  pages     = {811--832},
  year      = {2015},
  url       = {https://doi.org/10.1007/s10898-014-0231-x},
  doi       = {10.1007/s10898-014-0231-x},
  timestamp = {Wed, 17 May 2017 14:25:31 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/jgo/ChenLZ15},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier